# SDR UALA2012082904846

- Difficulty date: August 28, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 88,433 hours, 10,683 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2253
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY DISCHARGED MAIN, EICAS ADVISORY MESSAGE DISPLAYED.  MAIN BATTERY IS IN DISCHARGE CYCLE.  MAIN BATTERY SHOWING 8 AMPS DISCHARGE AFTER STANDBY POWER CHECK.  REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER.  NOW BOTH OPS NORMAL AFTER STANDBY POWER CHECKED, NO DISCHARGE.
